On the question of the solution of nonlinear boundary value problems by the Kantorovich–Vlasov method
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2186-2189
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a9,
author = {V. Ph. Kirichenko and V. A. Krys'ko},
title = {On the question of the solution of nonlinear boundary value problems by the {Kantorovich{\textendash}Vlasov} method},
journal = {Differencialʹnye uravneni\^a},
pages = {2186--2189},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a9/}
}
TY - JOUR AU - V. Ph. Kirichenko AU - V. A. Krys'ko TI - On the question of the solution of nonlinear boundary value problems by the Kantorovich–Vlasov method JO - Differencialʹnye uravneniâ PY - 1980 SP - 2186 EP - 2189 VL - 16 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_12_a9/ LA - ru ID - DE_1980_16_12_a9 ER -
%0 Journal Article %A V. Ph. Kirichenko %A V. A. Krys'ko %T On the question of the solution of nonlinear boundary value problems by the Kantorovich–Vlasov method %J Differencialʹnye uravneniâ %D 1980 %P 2186-2189 %V 16 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1980_16_12_a9/ %G ru %F DE_1980_16_12_a9
V. Ph. Kirichenko; V. A. Krys'ko. On the question of the solution of nonlinear boundary value problems by the Kantorovich–Vlasov method. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2186-2189. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a9/